# SDR SWAA074099

- Difficulty date: August 18, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 34,100 hours, 27,829 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Failed
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, LEFT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED HORN BEARING PER MM.
